# SDR QXEA200600512

- Difficulty date: February 9, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE EXTERIOR LOWER VERTICAL STAB ATTACH CHORD HAS GOUGE TOP RIGHT HAND SIDE AT 61.56 PERCENT STRINGER DATUM VERTICAL.  REPAIRED IAW REO 670-53-71-006.
